# SDR HALA2011060800253

- Difficulty date: June 8, 2011
- Submitted: June 9, 2011
- Operation: Air carrier
- Aircraft: N381HA
- Make and model: Airbus A330-243
- Aircraft serial: 1114
- Aircraft time: 4,218 hours, 817 cycles
- System (JASC): 3414 · Airspeed/Mach Indicator
- Part: Adiru
- Condition: Inoperative
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ETOPS SIGNIFICANT SYS - ATB - ON T/O RUN, ABOVE 100 KTS, CAPT'S IAS WENT ROD/INOP/UNRELIABLE. TRANSFERED CONTROL. BOTH F/O & ISIS ACCURATE.  CAPTS ALTIMETER OK CHANGED AIRDATA TO "CAPT ON 3" - DISPLAY OK.  OK TO CONT IAW MEL 34-10-1B.  PLACARDED AND ENTERED ON LIDS. DMI 41137 T/S FOUND NR1 ADIRU INOP. SWAPPED NR1 AND NR2 ADIRU. PLACARDED NR2 ADIRU INOP.  NR1 ADIRU GROUND OPS CHECK OK IAW AMM 34-12-34. OPEN
